JournalscmhVol. 83 , No. 3DOI 10.4171/cmh/133

Le groupoïde de Galois de <var>P</var><sub>1</sub> et son irréductibilité

  • Guy Casale

    Université de Rennes 1, France
Le groupoïde de Galois de <var>P</var><sub>1</sub> et son irréductibilité cover

Abstract

Dans cet article, nous calculons le groupoïde de Galois de la première équation de Painlevé. Nous proposons ensuite une définition de réductibilité pour les feuilletages holomorphes singuliers et montrons que la réductibilité peut se lire sur le groupoïde de Galois du feuilletage. Nous obtenons un résultat d'irréductibilité du feuilletage sous-jacent à la première équation de Painlevé.

In this article, the Galois groupoid of the first Painlevé equation is computed. This computation uses É. Cartan's classification of structural equations of pseudogroups acting on ℂ2 and the degeneration of the first Painlevé equation on an elliptic equation (y'' = 6y2). Moreover a definition of reducibility for singular holomorphic foliations is proposed and a characterization of reducible foliations on theirs Galois groupoids is given. It is applied to prove the foliation-irreducibility of the first Painlevé equation.